BibTeX record journals/fuin/MichalakS19

download as .bib file

@article{DBLP:journals/fuin/MichalakS19,
  author    = {Marcin Michalak and
               Dominik Slezak},
  title     = {On Boolean Representation of Continuous Data Biclustering},
  journal   = {Fundam. Inform.},
  volume    = {167},
  number    = {3},
  pages     = {193--217},
  year      = {2019},
  url       = {https://doi.org/10.3233/FI-2019-1814},
  doi       = {10.3233/FI-2019-1814},
  timestamp = {Wed, 25 Sep 2019 17:49:07 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/MichalakS19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics